# SDR CALA2014103092629

- Difficulty date: October 27, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 91,286 hours, 14,394 cycles
- Engine: Pwa PW4060
- Engine time: 31,735 hours, 41,166 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START IAW 2862022.  APU ALTITUDE NO START COLD SOAKED.  APU SHUTDOWN AFTER REACHING 95 PERCENT SPEED AFTER 10 SECONDS.  FL 360 FIRST ATTEMPT RAN FOR 4 MINUTES, SECOND FAULT DURING SPOOL UP, THIRD FAULTED RIGHT AFTER 100.  REPLACED APU IAW TOD 49-11-01.
